Alert archive / Ohio / Special Weather Statements in 2015
Special Weather Statement, NWS Northern Indiana
NWS Northern Indiana issued this special weather statement at Jul 18, 2015, 9:21 PM EDT for Allen County, Putnam County, Ohio. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 18, 2015, 9:21 PM EDT (01:21 UTC)
- Expired
- Jul 18, 2015, 10:15 PM EDT
- In force
- 54 min
- Issued by
- NWS Northern Indiana
Counties Allen County, OH, Putnam County, OH
The radar
The Northern Indiana radar (KIWX), 144 km from the middle of the area, began a volume at 01:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Detroit, MI (KDTX), launched 00:00Z, 1.4 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 343 J/kg
- Mixed-layer CIN
- -183 J/kg
- Mixed-layer LCL
- 1592 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 195 m²/s²
- 0-3 km storm-relative helicity
- 228 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
609
WWUS83 KIWX 190121
SPSIWX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
921 PM EDT SAT JUL 18 2015
OHZ004-005-015-016-024-025-190215-
PUTNAM-VAN WERT-HENRY-ALLEN-DEFIANCE-PAULDING-
921 PM EDT SAT JUL 18 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN
PAULDING...EASTERN VAN WERT...PUTNAM...ALLEN...SOUTHEASTERN HENRY AND
SOUTHEASTERN DEFIANCE COUNTIES...
AT 919 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR CONTINENTAL TO ST. MARYS...AND MOVING NORTHEAST
AT 40 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
LIMA...DELPHOS...OTTAWA...BLUFFTON...FORT SHAWNEE...FORT SHAWNEE...
SPENCERVILLE...COLUMBUS GROVE...LEIPSIC...ELIDA...DESHLER...KALIDA...
PANDORA...CONTINENTAL...HOLGATE...GLANDORF...OTTOVILLE...OAKWOOD...
HAMLER AND MIDDLE POINT.
THIS INCLUDES INTERSTATE 75 BETWEEN MILE MARKERS 119 AND 141.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4064 8411 4066 8411 4066 8422 4069 8422
4068 8445 4117 8442 4135 8388 4065 8388
TIME...MOT...LOC 0119Z 244DEG 33KT 4113 8437 4056 8439
$$
MARSILIWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this special weather statement went out at Jul 18, 7:19 PM EDT, 2 hours 2 minutes earlier.
Area forecast discussion, Jul 18, 7:19 PM EDT, 2 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
719 PM EDT SAT JUL 18 2015
.SYNOPSIS...
ISSUED AT 141 PM EDT SAT JUL 18 2015
HOT AND HUMID CONDITIONS WILL CONTINUE ACROSS THE REGION.
TEMPERATURES WILL WARM INTO THE 80S TO MIDDLE 90S THIS AFTERNOON.
HEAT INDEX VALUES FROM 100 TO 110 ARE POSSIBLE THIS AFTERNOON.
THERE IS A CHANCE FOR SHOWERS AND THUNDERSTORM THIS AFTERNOON
THROUGH TONIGHT AND AGAIN ON SUNDAY. IT WILL REMAIN WARM AND MUGGY
TONIGHT WITH LOWS ONLY DROPPING INTO THE 70S OVERNIGHT.
&&
.SHORT TERM...(THIS EVENING THROUGH SUNDAY)
ISSUED AT 412 PM EDT SAT JUL 18 2015
MORNING/EARLY AFTERNOON MCS IS CURRENTLY PUSHING OUT OF LOCAL
FORECAST AREA TO THE EAST. THIS HAS PRODUCED A NOTICABLE OUTFLOW
BOUNDARY CURRENTLY EXTENDING FROM MICHIGAN CITY SE TO PORTLAND.
HAVE REMOVED MANY OF THE COUNTIES NORTH OF THIS OUTFLOW FROM THE
HEAT ADVISORY...ESPECIALLY EAST OF A WARSAW TO THREE RIVERS LINE.
WHILE TEMPERATURES MAY RECOVER INTO THE MID 80S...HEAT INDICES
SHOULD REMAIN BELOW CRITERIA. ELSEWHERE...TEMPERATURES WILL HOVER
AROUND 90 WITH HEAT INDICES AROUND 100...SO THE HEAT ADVISORY WILL
CONTINUE INTO THE EVENING.
CURRENTLY MONITORING UPSTREAM CONVECTIVE TRENDS ACROSS NRN IL. HI
RES GUIDANCE HAS BEEN LITTLE HELP TODAY REGARDING CONVECTIVE
TRENDS...HOWEVER LATEST RADAR DATA SHOWS ORGANIZATION ACROSS FAR NW
IL/SRN WI. HRRR SUGGEST CONTINUED WARM SECTOR STORM DEVELOPMENT
FURTHER SOUTH FROM EAST CENTRAL IL INTO WESTERN IN. THESE STORMS MAY
POSE AN ISOLATED SEVERE WEATHER THREAT...WITH DAMAGING WINDS AND
HEAVY RAINFALL THE MAIN THREAT. FURTHER INTEREST LIES WITH THE
ORGANIZATION ACROSS NRN IL. ANTICIPATE THAT THIS FEATURE MAY
PROPAGATE E/SE TOWARDS THE AREA BETWEEN 22Z AND 01Z...RIDING ALONG
THE APPRECIABLE INSTABILITY GRADIENT DEMARCATED BY THE
AFOREMENTIONED OUTFLOW BOUNDARY. SBCAPE VALUES BUILDING TO 4000
TO 6000 J/KG SOUTH OF THIS OUTFLOW W/ MID LVL LAPSE RATES NEAR 6.5
C/KM. EFFECTIVE SHEAR VALUES ARE MARGINAL...FROM 20-30 KTS ACROSS
THE AREA...HOWEVER IF THIS LINE CAN ORGANIZE...WHICH IT APPEARS TO
BE DOING AS I WRITE THIS...SHOULD BE SUFFICIENT TO MAINTAIN INTO
THE NORTHWEST PART OF THE AREA AROUND 00Z AS A SQUALL LINE/BOW
ECHO. THIS WOULD PRODUCE A BETTER THREAT FOR DAMAGING
WINDS...POTENTIALLY SIGNIFICANT...ROUGHLY ALONG THE OUTFLOW
BOUNDARY FROM MICHIGAN CITY TO JUST SOUTH OF FORT WAYNE. OF
COURSE...WITH THIS OUTFLOW BOUNDARY SITUATED ACROSS THE AREA...ANY
STORMS THAT PROPAGATE ALONG IT WILL MAINTAIN A HIGHER TORNADO RISK
W/ ENHANCED LOW LVL SHEAR. HAVE REFLECTED THIS IN THE GRIDS WITH A
DAMAGING WIND MENTION...FROM NW TO SE ACROSS THE FORECAST AREA
FROM 22Z TO 03Z. WILL BE MONITORING THIS CLOSELY OVER THE NEXT
SEVERAL HOURS.
FORECAST PICTURE BECOMES SOMEWHAT MUDDLED AFTER 06Z...AND WILL HINGE
ON CONVECTIVE EVOLUTION BETWEEN NOW AND THEN. LARGER SCALE FRONT
WILL PUSH SE INTO THE AREA BY TOMORROW MORNING. HAVE BACKED OFF POPS
A BIT...ESPECIALLY NW...LATE TONIGHT THROUGH SUNDAY. HIGHEST POPS
ARE CURRENTLY SUNDAY AFTN AS THE FRONT IS LAYED OUT FROM SW TO NE
ACROSS THE FCST AREA. HIGH TEMPS SUNDAY WERE CUT JUST A BIT AS
WELL...MAINLY ACROSS THE NW PORTION OF THE FORECAST AREA. THERE MAY
BE A FEW LOCATIONS THAT HAVE HEAT INDICES APPROACH 100
TOMORROW...MAINLY SOUTH AND EAST OF FORT WAYNE. HOWEVER...WITH
UNCERTAINTY IN THE PRECIP EVOLUTION AND TEMPS...WILL HOLD OFF ON ANY
HEAT HEADLINES RIGHT NOW FOR SUNDAY.
&&
.LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY)
ISSUED AT 412 PM EDT SAT JUL 18 2015
CDFNT EXPECTED TO BE MOVG THROUGH SERN PORTION OF CWA SUNDAY
EVE WITH TSTMS PSBL ALONG IT IN THE EVE. SFC HIGH SHOULD BUILD
INTO THE AREA MONDAY PROVIDING FAIR WX. MID LEVEL CUT-OFF LOW OVER
IDAHO THIS AFTN IS EXPECTED TO SHEAR EASTWARD ACROSS THE MID MS/OH
VALLEY MONDAY NIGHT/TUE BRINGING A CHC OF SHOWERS TO THE AREA.
RIDGING EXPECTED TO MOVE ACROSS THE AREA WED-FRI RESULTING IN FAIR
WX WITH A SLOW WARMING TREND. RETURN FLOW BEHIND THE SFC HIGH
COMBINING WITH A WK SHRTWV TOPPING UPR RIDGE MAY BRING TSTMS BACK
INTO THE AREA ON SATURDAY. OVERALL... TEMPS EXPECTED TO BE A BIT
BLO NORMAL DURING THE LONG TERM PERIOD.
&&
.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING)
ISSUED AT 717 PM EDT SAT JUL 18 2015
WK LEAD SHRTWV MOVG EAST ACROSS LWR MI TRIGGERING TS IN UNSTABLE
AIRMASS OVER NRN INDIANA THIS EVE. TS SHOULD END ACROSS THE AREA BY
LATE EVE. VFR CONDITIONS THEN EXPECTED TO PREVAIL OVERNIGHT AND
SUNDAY... HWVR THERE ADDITIONAL TS DEVELOPMENT PSBL ALONG CDFNT MOVG
THROUGH THE AREA SUNDAY. GIVEN UNCERTAINTY WITH CONVECTION JUST FCST
A PERIOD OF VCTS FOR NOW.
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...HEAT ADVISORY UNTIL 9 PM EDT /8 PM CDT/ THIS EVENING FOR
INZ003>005-012>016-020-022>027-032>034.
MI...HEAT ADVISORY UNTIL 9 PM EDT THIS EVENING FOR MIZ077-078.
OH...NONE.
LM...NONE.
&&
SYNOPSIS...LASHLEY/NG
SHORT TERM...NG
LONG TERM...JT
AVIATION...JT
VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE)
FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSNORTHERNINDIANA
WWW.TWITTER.COM/NWSIWX
WWW.YOUTUBE.COM/NWSNORTHERNINDIANAHazardous weather outlook, Jul 18, 3:14 PM EDT, 6 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORTHERN INDIANA 314 PM EDT SAT JUL 18 2015 INZ003>006-008-009-012>018-024>027-MIZ077-078-OHZ004-015-016-024-025- 191000- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-NOBLE-DE KALB-STARKE-PULASKI- MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WABASH-HUNTINGTON- WELLS-ADAMS-BERRIEN-CASS MI-DEFIANCE-PAULDING-PUTNAM-VAN WERT- ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...KENDALLVILLE... LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...WINAMAC... FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...NILES...BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC... CASSOPOLIS...DEFIANCE...PAULDING...ANTWERP...OTTAWA...PANDORA... VAN WERT...DELPHOS...LIMA 314 PM EDT SAT JUL 18 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...LATE THIS AFTERNOON AND TONIGHT THUNDERSTORMS...SOME LIKELY SEVERE WITH DAMAGING WINDS...ISOLATED HAIL AND PERHAPS A FEW TORNADOES ARE POSSIBLE THIS EVENING. IN ADDITION SOME STORMS WILL PRODUCE LOCALLY HEAVY RAINFALL WHICH COULD RESULT IN FLASH FLOODING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THUNDERSTORMS ARE LIKELY SUNDAY INTO EARLY SUNDAY NIGHT. THE STORMS MAY BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS. HEAVY RAIN IS ALSO POSSIBLE WHICH MAY LEAD TO LOCALIZED FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS EVENING. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX INZ020-022-023-032>034-191000- WHITE-CASS IN-MIAMI-GRANT-BLACKFORD-JAY- INCLUDING THE CITIES OF...MONTICELLO...BROOKSTON...LOGANSPORT... PERU...MARION...HARTFORD CITY...MONTPELIER...PORTLAND 314 PM EDT SAT JUL 18 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA. .DAY ONE...THIS AFTERNOON AND TON THUNDERSTORMS...SOME LIKELY SEVERE WITH DAMAGING WINDS AND ISOLATED HAIL ARE POSSIBLE THIS EVENING. IN ADDITION SOME STORMS WILL PRODUCE LOCALLY HEAVY RAINFALL WHICH COULD RESULT IN FLASH FLOODING. HEAT INDEX VALUES BETWEEN 100 AND 105 DEGREES WILL LINGER INTO THIS EVENING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THUNDERSTORMS ARE LIKELY SUNDAY INTO EARLY SUNDAY NIGHT. THE STORMS MAY BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS. HEAVY RAIN IS ALSO POSSIBLE WHICH MAY LEAD TO LOCALIZED FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS EVENING. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX INZ007-MIZ079>081-OHZ001-002-005-191000- STEUBEN-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-HENRY- INCLUDING THE CITIES OF...ANGOLA...STURGIS...THREE RIVERS... COLDWATER...HILLSDALE...BRYAN...MONTPELIER...WAUSEON...ARCHBOLD... NAPOLEON 314 PM EDT SAT JUL 18 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA... SOUTHWEST LOWER MICHIGAN AND NORTHWEST OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS...SOME LIKELY SEVERE WITH DAMAGING WINDS...ISOLATED HAIL AND PERHAPS A FEW TORNADOES ARE POSSIBLE THIS EVENING. THUNDERSTORMS ARE LIKELY THIS EVENING...WITH A FEW STRONG TO SEVERE STORMS WITH DAMAGING WINDS POSSIBLE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THUNDERSTORMS ARE LIKELY SUNDAY INTO EARLY SUNDAY NIGHT. THE STORMS MAY BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS. HEAVY RAIN IS ALSO POSSIBLE WHICH MAY LEAD TO LOCALIZED FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-191000- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 314 PM EDT SAT JUL 18 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS...SOME SEVERE WITH WIND GUSTS IN EXCESS OF 50 KNOT ARE LIKELY LATE THIS AFTERNOON AND EARLY EVENING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SEVERE STORMS WITH LARGE HAIL AND WIND GUSTS IN EXCESS OF 50 KNOTS ARE POSSIBLE SUNDAY AFTERNOON. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
In the hours before
Local storm report, Jul 18, 8:57 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
857 PM EDT SAT JUL 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0819 PM TSTM WND DMG 4 NE COLDWATER 41.98N 84.95W
07/18/2015 BRANCH MI EMERGENCY MNGR
TREE DOWN ACROSS ROAD
&&
JTSpecial weather statement, Jul 18, 9:01 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
901 PM EDT SAT JUL 18 2015
INZ018-026-027-034-OHZ015-016-024-190200-
JAY-ALLEN-ADAMS-WELLS-PUTNAM-VAN WERT-PAULDING-
901 PM EDT SAT JUL 18 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN JAY...EAST
CENTRAL WELLS...ADAMS...SOUTHEASTERN ALLEN...SOUTHWESTERN PAULDING...
VAN WERT AND SOUTHWESTERN PUTNAM COUNTIES...
AT 901 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR PAYNE TO NEAR DECATUR TO 6 MILES WEST OF BERNE...
AND MOVING EAST AT 35 MPH.
WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
VAN WERT...DECATUR...DELPHOS...BERNE...GENEVA...MONROEVILLE...
CONVOY...OTTOVILLE...MONROE...OHIO CITY...WESTCHESTER...SALEM...
MIDDLEBURY...PREBLE...MIDDLE POINT...DIXON...WILLSHIRE...SCOTT...
BRYANT AND WREN.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT FOR NORTHEASTERN
INDIANA AND WEST CENTRAL OHIO.
&&
LAT...LON 4067 8515 4085 8501 4106 8491 4097 8432
4082 8435 4082 8440 4069 8440 4068 8446
4073 8446 4073 8480 4043 8481
TIME...MOT...LOC 0101Z 288DEG 30KT 4104 8481 4082 8485 4064 8507
MARSILILocal storm report, Jul 18, 9:08 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
908 PM EDT SAT JUL 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0734 PM TSTM WND DMG COLON 41.96N 85.32W
07/18/2015 ST. JOSEPH MI TRAINED SPOTTER
TREES AND POWER LINES DOWN.
&&
JTLocal storm report, Jul 18, 9:09 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
909 PM EDT SAT JUL 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0824 PM TSTM WND DMG CAMDEN 41.75N 84.76W
07/18/2015 HILLSDALE MI EMERGENCY MNGR
POWER LINES DOWN.
&&
JTLocal storm report, Jul 18, 9:13 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
913 PM EDT SAT JUL 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM TSTM WND DMG FORT WAYNE 41.08N 85.13W
07/18/2015 ALLEN IN EMERGENCY MNGR
TREES DOWN LIBERTY MILLS ROAD.
&&
JTSpecial weather statement, Jul 18, 9:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
921 PM EDT SAT JUL 18 2015
OHZ004-005-015-016-024-025-190215-
PUTNAM-VAN WERT-HENRY-ALLEN-DEFIANCE-PAULDING-
921 PM EDT SAT JUL 18 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN
PAULDING...EASTERN VAN WERT...PUTNAM...ALLEN...SOUTHEASTERN HENRY AND
SOUTHEASTERN DEFIANCE COUNTIES...
AT 919 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR CONTINENTAL TO ST. MARYS...AND MOVING NORTHEAST
AT 40 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
LIMA...DELPHOS...OTTAWA...BLUFFTON...FORT SHAWNEE...FORT SHAWNEE...
SPENCERVILLE...COLUMBUS GROVE...LEIPSIC...ELIDA...DESHLER...KALIDA...
PANDORA...CONTINENTAL...HOLGATE...GLANDORF...OTTOVILLE...OAKWOOD...
HAMLER AND MIDDLE POINT.
THIS INCLUDES INTERSTATE 75 BETWEEN MILE MARKERS 119 AND 141.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4064 8411 4066 8411 4066 8422 4069 8422
4068 8445 4117 8442 4135 8388 4065 8388
TIME...MOT...LOC 0119Z 244DEG 33KT 4113 8437 4056 8439
MARSILIThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 18, 8:15 PM EDT | Special Weather Statement | IWX | Kosciusko | 30 min |
| Jul 18, 8:20 PM EDT | Areal Flood Advisory | IWX | Allen, Huntington, Noble, Whitley | 4 hr |
| Jul 18, 8:36 PM EDT | Areal Flood Advisory | IWX | Adams, Allen, Huntington, Wells | 4 hr |
| Jul 18, 8:36 PM EDT | Severe Thunderstorm Warning | IWX | Adams, Allen, Wells | 24 min |
| Jul 18, 9:01 PM EDT | Special Weather Statement | IWX | Adams | 59 min |
| Jul 18, 11:10 PM EDT | River Flood Warning | IWX | Elkhart, Noble | 63 hr |
| Jul 18, 11:10 PM EDT | River Flood Warning | IWX | LaPorte, Saint Joseph, Starke | 6 days |
| Jul 19, 12:06 AM EDT | River Flood Warning | IWX | Allen | 63 hr |
| Jul 19, 12:06 AM EDT | River Flood Warning | IWX | Allen, DeKalb | 7 days |
| Jul 19, 10:50 AM EDT | River Flood Warning | IWX | Allen | 43 hr |
| Jul 19, 1:44 PM EDT | Special Weather Statement | IWX | Adams | 31 min |
| Jul 19, 6:18 PM EDT | Special Weather Statement | IWX | Jay | 27 min |
| Jul 18, 8:54 PM EDT | Special Weather Statement | IWX | Fulton, Williams | 36 min |
| Jul 18, 9:14 PM EDT | Areal Flood Advisory | IWX | Van Wert | 3 hr |
| Jul 19, 12:06 AM EDT | River Flood Warning | IWX | Defiance, Henry | 4 days |
| Jul 19, 12:06 AM EDT | River Flood Warning | IWX | Henry | 4 days |
| Jul 19, 2:17 PM EDT | Special Weather Statement | IWX | Paulding | 43 min |
| Jul 19, 2:46 PM EDT | Flash Flood Warning | IWX | Defiance, Henry, Paulding, Putnam | 3 hr |
Nearby
Special Weather Statements in Ohio, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.